# SDR 96ZZZX4422

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2081J
- Make and model: Cessna T188C
- Aircraft serial: T18803371T
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Condition: Failed
- Location: Pilot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SHOULDER HARNESS WEBBING BROKE.  WAS NOTED DURING ACCIDENT INVESTIGATION.  SUBMITTER STATED COULD BE A RESULT OF FORCES DURING IMPACT.  WEBBING MAY HAVE BEEN 'SUN' DETERIORATED.
